MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; CATHETER, PERCUTANEOUS
Model Number SR-5535-BC
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a dissection occurred, requiring an additional stent placement.An enroute enflate transcarotid rx balloon dilatation catheter was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.When attempting to cross the lesion with the 0.014 guidewire, the enflate balloon exited the sheath without the wire, resulting in a dissection of the common carotid artery (cca).The sheath was removed, and the physician re-accessed the artery.An additional stent was used to cover the dissection, and the procedure was successfully completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis, as it is still implanted.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.A ship history review for the reported upn was performed for the reporting customer.Batches (498905), (474255) and (474744) were most recently shipped to the reporting facility in the 3-year period preceding the procedure date.There were no manufacturing deviations for any of the three batch numbers that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for the enroute enflate rx balloon device confirmed that the reported event is a known event defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, the most probable cause for this complaint was considered known inherent risk of device.The lot number was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24163696
Report Number2124215-2026-04270
Device Sequence Number21149402
Product Code LIT
UDI-Device Identifier00811311021024
UDI-Public(01)00811311021024
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-5535-BC
Device Catalogue NumberSR-5535-BC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale